Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 117, NWS Jacksonville, FL

June 11, 2012Camden County, Glynn County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 11, 2012, 6:27 PM EDT for Camden County, Glynn County, Georgia. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2012, 6:27 PM EDT (22:27 UTC)
Expired
Jun 11, 2012, 7:15 PM EDT
In force
48 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Camden County, GA, Glynn County, GA

The radar

The Jacksonville radar (KJAX), 65 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 6:33 PM EDTTSTM WND DMG3 S Woodbine, GAPOWER LINES DOWN ON RESIDENTIAL PROPERTY AS A RESULT OF TREES FALLING ON THE LINES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.5 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1210 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1210 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

499 
WUUS52 KJAX 112227
SVRJAX
GAC039-127-112315-
/O.NEW.KJAX.SV.W.0117.120611T2227Z-120611T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
627 PM EDT MON JUN 11 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CAMDEN COUNTY IN SOUTHEAST GEORGIA
  SOUTHERN GLYNN COUNTY IN SOUTHEAST GEORGIA

* UNTIL 715 PM EDT

* AT 627 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR WOODBINE...AND
  MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HIGH
  POINT AND JEKYLL ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3113 8138 3111 8139 3102 8141 3100 8140
      3101 8145 3098 8147 3096 8144 3098 8142
      3098 8140 3090 8140 3084 8171 3099 8177
      3117 8135 3113 8134
TIME...MOT...LOC 2227Z 249DEG 20KT 3093 8166

$$

TRABERT
2 follow-up statements
437 
WWUS52 KJAX 112239
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
639 PM EDT MON JUN 11 2012

GAC039-127-112315-
/O.CON.KJAX.SV.W.0117.000000T0000Z-120611T2315Z/
CAMDEN GA-GLYNN GA-
639 PM EDT MON JUN 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHERN GLYNN AND EASTERN CAMDEN COUNTIES...

AT 639 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES NORTH OF HARRIETTS
BLUFF...OR 8 MILES EAST OF WOODBINE...MOVING EAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOVER
BLUFF...HIGH POINT AND JEKYLL ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3113 8138 3111 8139 3102 8141 3100 8140
      3101 8145 3098 8147 3096 8144 3098 8142
      3098 8140 3090 8140 3087 8160 3100 8165
      3117 8135 3113 8134
TIME...MOT...LOC 2239Z 249DEG 20KT 3095 8159

$$
689 
WWUS52 KJAX 112306
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
706 PM EDT MON JUN 11 2012

GAC039-127-112316-
/O.EXP.KJAX.SV.W.0117.000000T0000Z-120611T2315Z/
CAMDEN GA-GLYNN GA-
706 PM EDT MON JUN 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GLYNN AND EASTERN
CAMDEN COUNTIES WILL EXPIRE AT 715 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3113 8138 3111 8139 3102 8141 3100 8140
      3101 8145 3098 8147 3096 8144 3098 8142
      3098 8140 3090 8140 3087 8160 3100 8165
      3117 8135 3113 8134
TIME...MOT...LOC 2306Z 249DEG 20KT 3100 8143

$$

TRABERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:57 PM EDT, 3 hours 30 minutes earlier.

Area forecast discussion, Jun 11, 2:57 PM EDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
257 PM EDT MON JUN 11 2012

...STRONG STORMS WITH GUSTY WINDS AND LOCALLY HEAVY RAINFALL
EXPECTED TONIGHT THROUGH WEDNESDAY...

.SHORT TERM...NOW THROUGH THURSDAY...

REST OF THIS AFTERNOON...CONVECTION HAVING A TOUGHER TIME FIRING OFF
THIS AFTERNOON ACROSS NE FL WITH RIDGING ALOFT AND SLIGHTLY DRIER
AIRMASS WITH PWATS DOWN AROUND 1.60 INCHES. THIS WILL LEAD TO
SCATTERED COVERAGE OF CONVECTION THROUGH SUNSET...WHILE ACROSS SE GA
IN THE DEEPER MOISTURE AND CLOSER TO TROF AXIS...WILL SEE AT LEAST
NUMEROUS TO WIDESPREAD COVERAGE OF SHOWERS/STORMS THERE WITH HIGHER
RAINFALL THREAT BUT SINCE SE GA HAS MISSED OUT ON SOME OF THE RECENT
LOCALLY HEAVY RAINFALL WILL HOLD OFF ON ANY FLOOD WATCH AT THIS TIME.
MAX TEMPS AROUND 90 DEGREES THIS AFTERNOON WITH HIGHER DEWPOINTS IN
THE LOWER/MID 70S. CAPE VALUES NEAR 3000 J/KG THIS AFTERNOON WILL
HELP TO KICK OFF STRONG TO SEVERE STORMS IN TWO LOCATIONS...ONE
ALONG ONGOING MCS ACRS SOUTHERN GEORGIA AND THE OTHER ALONG SEA
BREEZE FRONTS AND OUTFLOW ACRS NE FL. STORM MOTION STILL GENERALLY
TOWARDS THE EAST AT 10-15 MPH ACROSS SE GA WITH A MORE ERRATIC
MOTION ACROSS NE FL DUE TO SEA BREEZE FRONTS AND OTHER OUTFLOWS.

TONIGHT...SCATTERED TSTM ACTIVITY ACROSS NE FL WILL FADE AFTER
SUNSET WHILE CONCERN WILL SHIFT ALONG THE ONGOING LINE OF STORMS
THAT WILL BE ACRS SE GA WITH LOCALLY HEAVY RAINFALL THREAT
CONTINUING THERE THROUGH MUCH OF THE NIGHT. ACTIVITY WILL CONTINUE
TO SLOWLY SHIFT SOUTH AND EAST AND COULD HAVE RE-DEVELOPMENT OF AT
LEAST SCTD CONVECTION ACROSS NE FL AFTER MIDNIGHT...WILL JUST HAVE
TO SEE HOW LINE OF STORMS BEHAVES AFTER SUNSET AND THE LOSS OF
DIURNAL HEATING TO KEEP THE CONVECTION ONGOING TOWARD MORNING.
IF CONVECTION REMAINS ONGOING AND PUSHES INTO NE FL TOWARD MORNING
AND CONTINUES ON TUESDAY...A FLOOD WATCH MAY BE REQUIRED.

TUESDAY...A TRICKIER FORECAST DEPENDING ON EVOLUTION OF OVERNIGHT
CONVECTION. IF STORMS ARE STILL ONGOING...THEN MAIN IMPACT WILL BE
LOCALLY HEAVY RAINFALL THREAT WITH THE STORMS. IF A BREAK IN
CONVECTION EXISTS...THEN SOME HEATING WILL TAKE PLACE WITH STORMS
RE-IGNITING BY LATE MORNING/EARLY AFTERNOON. EITHER WAY...HIGH POPS
ARE IN PLACE WITH CATEGORICAL ACRS SE GA AND LIKELY ACRS NE FL AND
THEY MAY BE ABLE TO BE PUSHED EVEN HIGHER IF ORGANIZED CONVECTION
HOLDS OVER FROM THE MONDAY NIGHT TIME FRAME. PRECIP WATER AMOUNTS
REBOUNDING CLOSE TO 2 INCHES AND SLOWER STORM MOTION WILL CONTINUE
LOCALLY HEAVY RAINFALL THREAT AND A FLOOD WATCH MAY BE REQUIRED. MAX
TEMPS WILL BE A NOTCH COOLER THAN TODAY AROUND 90 DEGREES AND
POSSIBLY ONLY AROUND THE MID 80S IF CONVECTION ONGOING DURING THE
OVERNIGHT HOURS LIMITS AMOUNT OF SUNSHINE EXPECTED.

TUE NIGHT...DEEP MOISTURE AXIS REMAINS ACROSS THE FORECAST AREA AND
EXPECT LIKELY CONVECTION DURING THE EVENING HOURS TO BECOME
SCATTERED OVERNIGHT WITH LOSS OF DAYTIME HEATING.

WEDNESDAY...BOTH GFS/NAM STILL HAVE DEEP MOISTURE (PRECIP WATER
AMOUNTS GREATER THAN 2 INCHES) AND EXPECT ANOTHER DAY WITH AT LEAST
LIKELY COVERAGE OF STORMS WITH ENOUGH DIURNAL HEATING IN THE MORNING
TO TRIGGER LIKELY COVERAGE DURING THE AFTERNOON. STRONG STORMS WITH
GUSTY WINDS AND LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE MAIN
IMPACTS.

THURSDAY...HIGH PRESSURE TO BUILD NORTH OF THE REGION AND THIS WILL
SHIFT STEERING FLOW TO THE NORTHEAST AND ADVECT SOME DRIER AIR INTO
SE GA BY THE AFTERNOON WITH THE LAST OF THE LINGERING MOISTURE
ACROSS NE FL STILL EXPECTED TO TRIGGER SCATTERED/NUMEROUS CONVECTION
WITH ISOLD/SCTD CONVECTION ACROSS SE GA. MAX TEMPS NEAR NORMAL
AROUND 90 DEGREES.

.LONG TERM...FRIDAY THROUGH MONDAY...

WITH HIGH PRESSURE SETTING UP NORTH OF THE REGION A E/NE STEERING
FLOW WILL SET UP OVER THE FORECAST AREA WITH AIRMASS DRYING OUT AND
EXPECT DIURNAL CONVECTION COVERAGE TO COME DOWN TO NEAR NORMAL TO
SLIGHTLY BELOW NORMAL LEVELS AROUND 20-30%. MAX TEMPS WILL BE BELOW
NORMAL IN THE MID/UPPER 80S COAST AND CLOSER TO THE NORMAL 90
DEGREES OVER INLAND AREAS.

&&

.AVIATION...

ATLANTIC SEABREEZE HAS CLEARED CRG AND WILL MOVE THROUGH JAX
AROUND 20Z. WINDS WILL SHIFT TO THE SOUTHEAST AND BECOME GUSTY AT
TIMES BEHIND THIS BOUNDARY. THUNDERSTORMS ARE EXPECTED TO DEVELOP
ALONG THE SEABREEZE BETWEEN 20 AND 22Z. VQQ AND JAX STAND THE BEST
CHANCES OF BEING IMPACTED DIRECTLY...AND TEMPO GROUPS ARE IN
PLACE. WILL GO WITH VCTS ELSEWHERE. A FEW SHOWERS MAY LINGER NEAR
SSI INTO EARLY THIS EVENING BUT GENERALLY SPEAKING...VFR
CONDITIONS ARE EXPECTED OVERNIGHT.

&&

.MARINE...

EVENING SOUTHERLY SURGE WILL ONCE AGAIN CREATE NEAR SCEC
CONDITIONS TONIGHT. WILL GO WITH A SOLID 15 KNOTS...JUST BELOW
HEADLINE CRITERIA. RELATIVELY LIGHT WINDS ARE THEN ANTICIPATED
THROUGH MID WEEK. A FRONT WILL SLOWLY PUSH THROUGH ON THURSDAY AND
A SURGE OF NORTHEAST WINDS WILL TRAIL THE FRONT POSSIBLY REACHING
HEADLINE CRITERIA BY THURSDAY EVENING.

RIP CURRENTS: LOW RISK TODAY AND TOMORROW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  90  70  92 /  80  90  70  50
SSI  74  85  73  87 /  60  80  50  60
JAX  70  90  70  91 /  60  70  60  70
SGJ  72  87  72  87 /  30  60  60  60
GNV  69  90  70  92 /  60  60  60  70
OCF  70  91  71  92 /  50  40  30  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

HESS/SHULER/WALKER
Hazardous weather outlook, Jun 11, 12:05 PM EDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1205 PM EDT MON JUN 11 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-120838-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL
CAMDEN-
1205 PM EDT MON JUN 11 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...LOCALLY HEAVY RAINFALL POSSIBLE AGAIN TODAY...

...SCATTERED STRONG TO ISOLATED SEVERE STORMS POSSIBLE THIS
AFTERNOON AND EVENING...

.DAY ONE...THIS AFTERNOON AND TONIGHT...

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN HEAVY THUNDERSTORM
ACTIVITY THIS AFTERNOON AND EVENING. RAINFALL AMOUNTS OF 2 TO 3
INCHES CAN BE EXPECTED IN STRONGER THUNDERSTORM ACTIVITY AND THIS
AMOUNT OF RAINFALL WILL AGGRAVATE ALREADY SATURATED GROUNDS AND CAUSE
FLOODING PROBLEMS.

A FEW STRONG TO SEVERE STORMS...CAPABLE OF GUSTY WINDS...HAIL AND
FREQUENT LIGHTNING...WILL BE POSSIBLE THIS AFTERNOON AND EVENING.
ACTIVITY WILL DECREASE IN COVERAGE AND INTENSITY AFTER SUNSET.

HEAT INDICES WILL NEAR 100 TO 105 DEGREES THIS AFTERNOON ACROSS
INLAND NORTHEAST FLORIDA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY...

NUMEROUS TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH WEDNESDAY...
WITH PERIODS OF HEAVY RAINFALL AND GUSTY WINDS POSSIBLE. RAIN CHANCES
WILL DECREASE TO NEAR NORMAL VALUES BY THURSDAY AND INTO NEXT WEEKEND
AS ONSHORE FLOW DEVELOPS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IN THE EVENT THAT WARNINGS
ARE ISSUED FOR YOUR LOCATIONS.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI/JCH

In the hours before

Special weather statement, Jun 11, 5:59 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
559 PM EDT MON JUN 11 2012

GAZ136-152-153-112230-
BRANTLEY-INLAND GLYNN-WAYNE-
559 PM EDT MON JUN 11 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WAYNE...NORTHEASTERN BRANTLEY AND NORTHWESTERN GLYNN COUNTIES FOR
STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 630 PM EDT...

AT 559 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 11 MILES SOUTHWEST OF MOUNT PLEASANT...
OR 13 MILES SOUTH OF GARDI...MOVING EAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND MOUNT PLEASANT AND EVERETT
THROUGH 630 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3133 8150 3132 8188 3142 8194 3159 8172
      3146 8161 3142 8160 3139 8155
TIME...MOT...LOC 2159Z 252DEG 19KT 3137 8182

TRABERT
Special weather statement, Jun 11, 6:05 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
605 PM EDT MON JUN 11 2012

FLZ040-112230-
MARION-
605 PM EDT MON JUN 11 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL MARION
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 630 PM
EDT...

AT 606 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF OCALA AIRPORT...OR 8
MILES SOUTHWEST OF OCALA...MOVING EAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND OCALA AIRPORT...SILVER
SPRINGS SHORES...SANTOS AND OCALA THROUGH 630 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2929 8213 2910 8196 2904 8224 2916 8237
TIME...MOT...LOC 2206Z 252DEG 10KT 2912 8223

SHULER
Special weather statement, Jun 11, 6:09 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
609 PM EDT MON JUN 11 2012

FLZ025-112245-
DUVAL-
609 PM EDT MON JUN 11 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL DUVAL
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 645 PM EDT...

AT 610 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF ORTEGA...OR 4 MILES
NORTH OF ORANGE PARK...MOVING NORTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ORTEGA AND UNF THROUGH 645
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3039 8152 3027 8146 3020 8172 3028 8172
TIME...MOT...LOC 2210Z 230DEG 15KT 3024 8170

SHULER
Special weather statement, Jun 11, 6:16 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
616 PM EDT MON JUN 11 2012

GAZ165-166-112245-
COASTAL CAMDEN-INLAND CAMDEN-
616 PM EDT MON JUN 11 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN CAMDEN
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 645 PM EDT...

AT 616 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF COLESBURG...OR 5
MILES SOUTHWEST OF WOODBINE...MOVING NORTHEAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WOODBINE...COLESBURG...
HIGH POINT AND DOVER BLUFF THROUGH 645 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3091 8142 3084 8178 3097 8182 3111 8156
      3109 8157 3108 8153 3103 8149 3104 8145
      3103 8145 3101 8145 3098 8147 3096 8143
TIME...MOT...LOC 2216Z 244DEG 18KT 3090 8175

TRABERT
Special weather statement, Jun 11, 6:22 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
622 PM EDT MON JUN 11 2012

FLZ020-022-023-GAZ150-152>154-162>165-112245-
BAKER-BRANTLEY-CHARLTON-CLINCH-COASTAL
GLYNN-COLUMBIA-ECHOLS-HAMILTON-INLAND CAMDEN-INLAND GLYNN-WARE-
622 PM EDT MON JUN 11 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...SOUTHERN BRANTLEY...SOUTHEASTERN CLINCH...SOUTHEASTERN
ECHOLS...NORTHWESTERN BAKER...NORTHEASTERN COLUMBIA...EASTERN
HAMILTON...CHARLTON...NORTHWESTERN CAMDEN...GLYNN AND EXTREME
SOUTHERN MCINTOSH COUNTIES FOR STRONG WINDS VALID UNTIL 645 PM EDT...

AT 621 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM THALMANN TO 8
MILES NORTH OF STEVEN FOSTER STATE PARK TO 2 MILES WEST OF BELMONT...
MOVING EAST AT 70 MPH. THESE THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND BELMONT...WAYNESVILLE...THALMANN...HICKOX...FARGO...
ATKINSON...WINOKUR...STEVEN FOSTER STATE PARK...RACE POND AND BOYS
ESTATE THROUGH 645 PM EDT. A GUST FRONT MOVING AHEAD OF THE LINE OF
STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS OF 45 TO 55 MPH
ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3109 8157 3113 8157 3107 8161 3093 8189
      3083 8193 3078 8198 3079 8202 3076 8202
      3075 8204 3065 8205 3060 8202 3040 8209
      3041 8287 3093 8242 3133 8176 3132 8143
      3128 8139 3129 8128 3127 8125 3125 8125
TIME...MOT...LOC 2221Z 270DEG 60KT 3130 8163 3093 8230
          3048 8268

TRABERT
Local storm report, Jun 11, 6:27 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
627 PM EDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     6 NNW MANDARIN          30.23N 81.68W
06/11/2012  M68 MPH          DUVAL              FL   ASOS

            STRONG MICROBURST WIND GUST OF 68 MPH RECORDED AT
            JACKSONVILLE NAVAL AIR STATION.

&&

SHULER

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 9:25 PM EDTSpecial Weather StatementJAXBacon35 min
Jun 11, 3:15 PM EDTSpecial Weather StatementJAXJeff Davis45 min
Jun 11, 4:19 PM EDTSpecial Weather StatementJAXCoffee26 min
Jun 11, 4:38 PM EDTSpecial Weather StatementJAXAtkinson, Coffee52 min
Jun 11, 4:40 PM EDTSpecial Weather StatementJAXWayne35 min
Jun 11, 4:59 PM EDTSpecial Weather StatementJAXAtkinson31 min
Jun 11, 5:01 PM EDTSpecial Weather StatementJAXGlynn29 min
Jun 11, 5:08 PM EDTSpecial Weather StatementJAXClinch, Echols37 min
Jun 11, 5:13 PM EDTSpecial Weather StatementJAXAppling, Wayne32 min
Jun 11, 5:32 PM EDTSpecial Weather StatementJAXPierce, Ware28 min
Jun 11, 5:49 PM EDTSpecial Weather StatementJAXClinch, Echols, Pierce, Ware41 min
Jun 11, 5:59 PM EDTSpecial Weather StatementJAXWayne31 min
Jun 11, 6:02 PM EDTSevere Thunderstorm WarningJAXBrantley, Glynn, Wayne43 min
Jun 11, 6:16 PM EDTSpecial Weather StatementJAXCamden29 min
Jun 11, 6:22 PM EDTSpecial Weather StatementJAXCharlton, Glynn23 min
Jun 11, 6:45 PM EDTSevere Thunderstorm WarningJAXCamden, Glynn45 min
Jun 11, 7:13 PM EDTSevere Thunderstorm WarningJAXCamden30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.